P R O C E E D I N G S
of the
Institute of Mathematics and Mechanics

ISSN 2409-4986 (Print)ISSN 2409-4994 (Online)

Home Editorial Board For Authors Publication Ethics Online First Volumes

Volume 46, Issue 1

On the generalized mixed Schwarz inequality
by Mohammad W. Alomari

On local uniform equiconvergence rate for the Dirac operator
by Vali M. Kurbanov and Afsana M. Abdullayeva

On the basicity of eigenfunctions of a second-order differential operator with a discontinuity point in weighted Lebesgue spaces
by Telman B. Gasymov, Azamat M. Akhtyamov and Nigar R. Ahmedzade

Conformal Ricci solitons of Lagrangian submanifolds in K\"{a}hler manifolds
by Mohd. Danish Siddiqi

The sheaves representation of Hausdorff spectra
by Eugeny I. Smirnov, Sergey A. Tikhomirov and Elena A. Zubova

Local solvability of the $\overline{\partial}$-equations on $l^{2}$
by Kheira Memchout and Abdallah Talhaoui

Characterization of continuous $g$-frames via operators
by Morteza Rahmani

An application of the inverse scattering problem for the discrete Dirac operator
by Rza I. Aleskerov

Operators on controlled $K$-g-frames in Hilbert spaces
by Maryam Forughi, Elnaz Osgooei, Asghar Rahimi and Mojgan Javahernia

On duality in optimal control problems with second-order differential inclusions and initial-point constraints
by Elimhan N. Mahmudov and Misir J. Mardanov

Maximal and potential operators associated with Gegenbauer differential operator on generalized Morrey spaces
by Elman J. Ibrahimov, Saadat A. Jafarova and S. Elifnur Ekincioglu

A new approach for solving nonlinear Volterra integro-differential equations with Mittag--Leffler kernel
by Roghayeh Moallem Ganji and Hossein Jafari

On Fredholm property of a boundary value problem for third order operator-differential equations
by Seadat B. Heydarova


© 2018 Institute of Mathematics and Mechanics